Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: suicidality exhaustion...

Posted by Dinah on September 14, 2010, at 8:30:49

In reply to Re: suicidality exhaustion... linkadge, posted by Dinah on September 14, 2010, at 8:20:54

I remember the worst period of my suicidal impulses. I'd been a wreck for a week or two, and acting out I suppose. I came closer to acting on my impulses than I ever want to come again, when I had a sudden moment of insight. I recognized that I hadn't felt so horrible before I'd started Wellbutrin. I suddenly realized it would be pretty awful if I did something very final because of a drug. The idea actually made me angry. Sure enough, the Wellbutrin had caused a hypomania of the very bad sort. I quit taking that, my new pdoc added a mood stabilizer to my SSRI, and my impulses decreased markedly.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dinah thread:962166
URL: http://www.dr-bob.org/babble/20100908/msgs/962307.html